Evista

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Evista if you have:
 
Also, let your healthcare provider know if you:
 
Make sure to tell your healthcare provider about all medicines you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Evista Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose of Evista?

People who take too much Evista may have overdose symptoms that could include:
 
  • Leg cramps
  • Dizziness
  • Vomiting
  • Coordination problems
  • Rash
  • Diarrhea
  • Shakiness
  • Flushing.
     
If you happen to overdose, seek immediate medical attention.
 
(Click Evista Overdose for more information.)
 
4 Tips for Healthy Bones

Evista -- Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.